Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Parameter-dependent robust H∞ filtering for uncertain discrete-time systems
Other Titles: Parameter-dependent robust H-infinity filtering for uncertain discrete-time systems
Author: Zhang, J.
Xia, Y.
Shi, P.
Citation: Automatica, 2009; 45(2):560-565
Publisher: Elsevier
Issue Date: 2009
ISSN: 0005-1098
Statement of
Jinhui Zhang, Yuanqing Xia, Peng Shi
Abstract: Abstract not available
Keywords: Discrete-time systems; Linear matrix inequality; H∞ filtering; Polytopic systems
Rights: Copyright © 2008 Elsevier Ltd. All rights reserved.
RMID: 0020128186
DOI: 10.1016/j.automatica.2008.09.005
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.